About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 910406, 18 pages
http://dx.doi.org/10.1155/2012/910406
Research Article

The Systems of Nonlinear Gradient Flows on Metric Spaces and Its Gamma-Convergence

Department of Mathematics, Fu Jen Catholic University, New Taipei City 24205, Taiwan

Received 2 July 2012; Accepted 2 September 2012

Academic Editor: Norimichi Hirano

Copyright © 2012 Mao-Sheng Chang and Bo-Cheng Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. De Giorgi, A. Marino, and M. Tosques, “Problems of evolution in metric spaces and maximal decreasing curve,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali. Serie VIII, vol. 68, no. 3, pp. 180–187, 1980.
  2. M. Degiovanni, A. Marino, and M. Tosques, “Evolution equations with lack of convexity,” Nonlinear Analysis: Theory, Methods & Applications, vol. 9, no. 12, pp. 1401–1443, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Marino, C. Saccon, and M. Tosques, “Curves of maximal slope and parabolic variational inequalities on nonconvex constraints,” Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, vol. 16, no. 2, pp. 281–330, 1989.
  4. L. Ambrosio, “Minimizing movements,” Accademia Nazionale delle Scienze detta dei XL. Rendiconti. V., vol. 19, pp. 191–246, 1995. View at Zentralblatt MATH
  5. L. Ambrosio, N. Gigli, and G. Savaré, Gradient Flows in Metric Spaces and in the Space of Probability Measures, Lectures in Mathematics ETH Zürich, Birkhäuser, Basel, Switzerland, 2nd edition, 2008.
  6. E. Sandier and S. Serfaty, “Gamma-convergence of gradient flows with applications to Ginzburg-Landau,” Communications on Pure and Applied Mathematics, vol. 57, no. 12, pp. 1627–1672, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. N. Q. Le, “A Gamma-convergence approach to the Cahn-Hilliard equation,” Calculus of Variations and Partial Differential Equations, vol. 32, no. 4, pp. 499–522, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. N. Q. Le, “On the convergence of the Ohta-Kawasaki equation to motion by nonlocal Mullins-Sekerka law,” SIAM Journal on Mathematical Analysis, vol. 42, no. 4, pp. 1602–1638, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Serfaty, “Gamma-convergence of gradient flows on Hilbert and metric spaces and applications,” Discrete and Continuous Dynamical Systems A, vol. 31, no. 4, pp. 1427–1451, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. L. Wheeden and A. Zygmund, Measure and Integral, Marcel Dekker, New York, NY, USA, 1977.